Amsterdam
Sept 22-23
days
hours
minutes
seconds

The future is event-driven

AxonIQ conference brings together a broad group of developers, tech leads, and architects from around the globe. It's the place to get an update on the latest tech developments related to Event-driven architecture, DDD, CQRS and Event Sourcing.

Schedule

Thursday Sept 22nd
Friday Sept 23rd
09:00 - 10:00 |
AxonIQ |
Cellar
Registration

Welcome to Amsterdam! Stop by the Cellar before the conference begins to meet the friendly faces of AxonIQ, register & gather all the information needed for your stay. 

10:00 - 10:45 |
AxonIQ |
Grand Theatre Hall
Opening by AxonIQ

The official conference kick-off in the Grand Theatre Hall. The leaders of AxonIQ will formally welcome you & set the expectations for the next two days of sessions on DDD, CQRS & Event Sourcing.

11:00 -11:45 |
Keynote Speaker |
Grand Theatre Hall
Keynote Presentation

Moving straight to the core of the conference – the keynote speech of day 1. 

Expect inspiration for the sessions to come. Right now, our special guests remain a surprise, but rest assured: we won't disappoint. 

Follow us on social media for formal announcements & updates. 

12:00-12:45 |
Speaker |
Grand Theatre Hall
Presentation

Experts from various backgrounds and industries will take the stage for 45 minutes, showcasing some of the most interesting event-driven projects & use cases, explaining how DDD, CQRS, & Event-Sourcing drives their business goals forward.

13:30-14:15 |
Speaker |
Grand Theatre Hall
Presentation

Experts from various backgrounds and industries will take the stage for 45 minutes, showcasing some of the most interesting event-driven projects & use cases, explaining how DDD, CQRS, & Event-Sourcing drives their business goals forward.

14:30-16:30 |
Various |
Bank Secret, Studio, Wine Cellar
Workshops

Hands-on sessions delving into DDD, CQRS, Event-Sourcing & Axon Framework under expert guidance. 

Expect in-depth examination & demonstration of the more technical side of things, providing a more thorough understanding of development tools and solutions.

16:45-17:30 |
AxonIQ |
Grand Theatre Hall
Closing presentation

The final presentation of Day 1, summing up everything discussed & previewing what's to come in Day 2. 

9:00-9:30 |
AxonIQ |
Entrance
Registration - Day 2

Check in for day 2 of the conference. Here, you'll receive all the information you need for the sessions ahead & have the opportunity to address all your questions/needs with the friendly faces of the AxonIQ team.

9:30-10:15 |
Keynote Speaker |
Grand theatre hall
Keynote Presentation

Day 2's featured speaker takes the stage at 9:30 am. 

Expect inspiration for the sessions to come. Right now, our special guests remain a surprise, but rest assured: we won't disappoint. 

Follow us on social media for formal announcements & updates. 

10:30-11:30 |
Various |
Foyer, Bank Secret and Studio
Workshops

Hands-on sessions delving into DDD, CQRS, Event-Sourcing & Axon Framework under expert guidance. 

Expect in-depth examination & demonstration of the more technical side of things, providing a more thorough understanding of development tools and solutions.

11:45-12:30 |
Speaker |
Grand Theatre Hall
Presentation

Experts from various backgrounds and industries will take the stage for 45 minutes, showcasing some of the most interesting event-driven projects & use cases, explaining how DDD, CQRS, & Event-Sourcing drives their business goals forward.

13:15 -14:00 |
Speaker |
Grand Theatre Hall
Presentation

Experts from various backgrounds and industries will take the stage for 45 minutes, showcasing some of the most interesting event-driven projects & use cases, explaining how DDD, CQRS, & Event-Sourcing drives their business goals forward.

14:15-15:15 |
Various |
Bank Secret, Studio, Wine Cellar
Workshops

Hands-on sessions delving into DDD, CQRS, Event-Sourcing & Axon Framework under expert guidance. 

Expect in-depth examination & demonstration of the more technical side of things, providing a more thorough understanding of development tools and solutions.

15:15-16:00 |
Speaker |
Grand Theatre Hall
Presentation

Experts from various backgrounds and industries will take the stage for 45 minutes, showcasing some of the most interesting event-driven projects & use cases, explaining how DDD, CQRS, & Event-Sourcing drives their business goals forward.

16:15-17:00 |
Allard Buijze |
Grand Theatre Hall
Closing conference by AxonIQ

And that's a wrap! #AxonIQCon22 is in the books. Our leaders will once again take the stage, this time for closing remarks & a last glimpse at their visions for the year ahead. 

17:00-18:00 |
AxonIQ |
Foyer, Bank Secret and Studio
Drinks & Bites

A quick conference 'after-hours' with refreshments to provide the chance for you to mingle one-on-one with the AxonIQ team, fellow developers & featured guests.

Speakers

Allard Buijze
Allard Buijze
CTO
AxonIQ
Allard Buijze
Allard Buijze
CTO - AxonIQ
Allard is a global thought-leader on event sourcing. He is a recognised expert with more than 20 years experience, including microservices, event sourcing and event-driven architecture. Allard advocates for better collaboration between developers and business.

Talks:

Coming soon...
Bert Laverman
Bert Laverman
Software Architect
AxonIQ
Bert Laverman
Bert Laverman
Software Architect - AxonIQ
From hands-on software development to academic research on software reusability. Bert is a strong proponent of good software design, Agile and Lean software development, and DevOps practices.

Talks:

Coming Soon...
Yvonne Ceelie
Yvonne Ceelie
Senior Software Engineer
AxonIQ
Yvonne Ceelie
Yvonne Ceelie
Senior Software Engineer - AxonIQ
Yvonne has more than two decades of experience and is passionate about Java and the Spring Framework. She focusses on helping companies to use and implement the Axon by writing blogs and providing trainings/webinars.

Talks:

Coming Soon...
steven van beelen
Steven van Beelen
Lead Developer
AxonIQ
steven van beelen
Steven van Beelen
Lead Developer - AxonIQ
Steven has a keen interest in Axon Framework and how it approaches software architecture. He helps small and large clients build Axon applications, provides training, develops the framework and is active in the Axon community. Broader interests include domain driven design, messaging patterns and event sourcing.

Talks:

Coming Soon...
... & many more to be announced

Papers

Interested in speaking at AxonIQ Con 2022? Send in your paper before 15th June 2022.

Practical

Tobacco Theater

Nes 75-87 1012 KD Amsterdam The Netherlands

theaterzaal-w
theater
theaterzaal

Tickets

Blind bird ticket
For the very first attendees.
€ 99,-
Sold out
Regular ticket
Come meet us - and our fabulous speakers - in person.
€ 399,-
Sales start on July 21st.
Group ticket

Want to bring your colleagues? Get a group discount! 

For a minimum of 5 tickets